# SDR 2010FA0000766

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: General aviation
- Aircraft: N923AH
- Make and model: Agusta AB139
- Aircraft serial: 31284
- Aircraft time: 282 hours, 1,170 cycles
- Engine: Pwc PT6C67C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3G2910V00133
- Part serial: CK867
- Condition: Leaking
- Location: Hyd System
- Part time: 282 hours, 1,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER SELECTION OF LANDING GEAR UP, CAS DISPLAYED HYD UTIL PRESS AND MAIN GEAR POSITION INDICATION TURNED TO AMBER. IAW RFM MALFUNCTION PROCEDURE, LANDING GEAR RESELECTED DOWN BUT WOULD NOT LOCK. EMERGENCY LANDING GEAR EXTENSION DEPLOYED & LANDING GEAR SUCCESSFULLY EXTENDED. CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. INVESTIGATION REVEALED UTILITY SYS HYD FLUID HAD LEAKED OUT THROUGH PUMP DRAIN. ACFT OEM WILL ARRANGE FOR TEARDOWN & INVESTIGATION OF FAULTY PUMP.
